I have been on duloxetine for 3/4 years and have suddenly started with vertigo/dizziness, could duloxetine be the cause I am on 60mg a day
17 Oct 2012
The following are listed as Adverse Reactions:
Headache (14%); somnolence (12%); fatigue (11%); dizziness, insomnia (10%); agitation (5%); decreased libido (4%); anxiety, tremor (3%); abnormal dreams, paresthesia (2%); chills/rigors, dysgeusia, lethargy, parathesia/hypesthesia, sleep disorder (at least 1%); aggression, anger, extrapyramidal disorder, hallucinations, restless leg syndrome, seizures upon treatment discontinuation, trismus (post marketing)
The sudden onset of your symptoms gives reason to contact your doctor immediately.
- Duloxetine Information for Consumers
- Duloxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 11 May 2011
... symptoms I am a 38yr old female who has been having hot flashes, mood swings, weight gain, irritability, for about a month now, and talked with ...
2 answers • 27 Jul 2011
13 answers • 10 Dec 2011
After recovering from Zevalin I noticed personality/mood changes that I had never had before: depression and anxiety. I had symptoms similar to ...
1 answer • 26 Mar 2013
It has been 22 days on Buspar 3 times a day 10 mg (total 30 mg), Amitrip (Elavil) 10 mg and Guanfacine 1mg PM. Anxiety and depression always at a low ...
4 answers • 18 Jun 2013